# SDR GAIA00567

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC151019030
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT JAX, FOUND MAIN CABIN SEAT TRACK AT BS 610 TO 630, LBL 45.5 DAMAGED.  REMOVED AND REPLACED MAIN CABIN SEAT TRACK AT BS 610-630, LBL 45.5 IAW B727 SRM 53-10-5 FIG 1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
